Affordable Access

Access to the full text

On Normal Automorphisms of Groups

Authors
  • Xu, T.1
  • Liu, H.2
  • 1 Hebei University of Engineering, Handan, 056038, China , Handan (China)
  • 2 Hubei University, Wuhan, 430062, China , Wuhan (China)
Type
Published Article
Journal
Mathematical Notes
Publisher
Pleiades Publishing
Publication Date
Nov 01, 2021
Volume
110
Issue
5-6
Pages
982–986
Identifiers
DOI: 10.1134/S0001434621110390
Source
Springer Nature
Keywords
Disciplines
  • article
License
Yellow
Report this publication

Statistics

Seen <100 times